| Catalog Number |
VSPO-550 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Surgeon reported difficulties during a maxillofacial procedure involving vsp system devices.Surgical complications related to the fit of the custom plates resulted in the scheduling of a revision surgery to address concerns.